Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had seizure. Stopped medication for multiple tuberculoma. Facing double picture, losing balance. Probable medication?

what are the side effects of eptoin after a seizure? My son had a seizure, he was operated elevan years back for multiple toberculoma.He had no complaint of any nature during these elevan years.Yes he stopped taking tegretal and frisium since last six months,offcourse the dose was tapered slowly.At the moment he is facing double picture and losing balance while walking. All present ctscan,hrctscan,mri and other reports like esr , creatinine are very normal.Doctor does not suggest any antibiotics .Can you opine for the therapy.What may be the probable medication.Thanks and regards.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  699
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

His current symptoms could be due to brain disease (tuberculoma of brain). However, if you say that the MRI of brain is normal, then this possibility can be excluded.

Eptoin (phenytoin) toxicity or overdosage can also produce these symptoms. It can be checked in a blood test called as Serum Phenytoin assay.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor